# SDR 7C7A2017050300317

- Difficulty date: May 3, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 45,355 hours, 48,949 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON RT SKIN OF TRAILING RUDDER BTW RIBS 6-7 AT ONE INCH AFT OF REAR SPAR
